RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 20, Number 2  


On solvable groups whose Sylow subgroups are either abelian or extraspecial
D. V. Gritsuk, V. S. Monakhov
3
On type of stability of vector investment problem with Wald's criteria
V. A. Emelichev, V. V. Korotkov
10
Multilinear and power functionals and operators in the space of continuous functions
P. P. Zabreĭko
18
A generalization of Campanato–Meyers' theorem
I. A. Ivanishko, V. G. Krotov, A. I. Porabkovich
30
Full cycle extendability of locally connected $K_{1,4}$-restricted graphs
P. A. Irzhavski, Yu. L. Orlovich
36
On the frequency of integer polynomials with a given number of close roots
D. U. Kaliada
51
Classical solution of the boundary-value problem for hyperbolic equation in half-region
V. I. Korzyuk, E. S. Cheb, A. A. Karpechina
64
Group symmetry of potential type bifurcation equations in dynamic branching
B. V. Loginov, L. R. Kim-Tyan
75
Tonkov generalization of the stability of the Lyapunov exponents of linear differential system with a special matrix Cauchy
N. S. Niparko
84
The characterization of hereditary unigraphs on the canonical decomposition theory base
R. A. Petrovich
93
On irreducible linear groups of prime-power degree
A. A. Yadchenko
103
Труды Института математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020